# SDR IXXA0500154S

- Difficulty date: February 18, 2005
- Submitted: December 10, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Xfs 710.00
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT OUTER WING INBOARD EXTENDED LEADING EDGE ELONGATED HOLE AROUND STA XFS 710.000.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF PLATING WITH IMPROPER REPAIR.  FABRICATED NEW PLATING, CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INTERNAL PART.  APPLIED SEALANT TO ALL FAYING SURFACES AND INSTALLED NEW PLATING IAW ALL APPLICABLE MANUALS, DRAWINGS AND FORMS.
